# SDR QXEA2014112500926

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 32,120 hours, 33,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 467
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 11,743 hours, 12,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED UP AFTER TAKEOFF, THE GEAR DID NOT TRANSIT TO THE UP POSITION.  ALL 3 REMAINED IN THE DOWN POSITION. WITH THE HANDLE SELECTED TO THE UP POSITION, ALL 3 GEAR INDICATIONS WERE RED-HANDLE AMBER.  DURING EMERGENCY CHECK LIST GEAR WAS SELECTED TO THE DOWN POSITION.  ALL 3 GEAR INDICATIONS TURNED GREEN. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INTERIGATED PSEU AND FOUND FAULT CODES IN HISTORY DIN01A & DIN02A. FERRIED ACFT FOR REPAIRS.  REPLACED LANDING GEAR CONTROL PANEL IAW 32-31-01-000-801,32-31-01-400-801 CKS GOOD.  ALSO REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE (PRECAUTION). FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS PERF
